Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Blocked nose, sneezing, taken Cetrazine, itchy eyes. Solution?

Hello i am really feeling worst situation in my life. In the morning and evening time i always felt my nose blocked and feels sneezing . I found it s kind of allergy because i took citrazin it solve my problem but only for one day. i dont want to be used for this tablet. When i feel sneezy then i also feel itiching on my eyes... Please send me some solution on my email id: YYYY@YYYY . iam really fed up with this disesease... advance in thanks
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello, thank you for communicating with us for your problem. As per the brief history you have given us it can be provisionally diagnosed as alllergic rhinitis. if it is persistent then you should go for the blood test/ eosinophil count or Ig E lavel. and if it is high then you should consult the E.N.T surgeon. self medication should be avoided.
Please don’t hesitate to consult and ask for any more queries. I will be pleased to answer.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor